# SDR A6WA202108127855

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,160 hours, 37,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED CABIN ALT CAUTION MESSAGE ON CLIMB-OUT; COULD NOT PRESSURIZE AIRCRAFT IN AUTO OR MANUAL PRESSURIZATION MODES.   AIRCRAFT REMOVED FROM SERVICE.   INSPECTED PAX DOOR SEAL AND CLEANED DEBRIS, NO OTHER DEFECTS NOTED, REF. AMM 52-11-00 PRESSURIZED A/C WITH APU, REF AMM 21-31-00,  PRESSURIZATION OKAY.
